# SDR DALA2023081506653

- Difficulty date: August 14, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N501DN
- Make and model: Airbus A350-941
- Aircraft serial: 0115
- Aircraft time: 24,610 hours, 2,507 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3501, ROW 21AB - 20AB EMERGENCY LIGHT INOP. CORRECTIVE ACTION: FOUND WIRE CONNECTION UNHOOKED. REINSTALLED. (LP 9965813)
